Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 407427, 11 pages
http://dx.doi.org/10.1155/2013/407427
Research Article

Characterizing Derivations on Von Neumann Algebras by Local Actions

Department of Mathematics, Shanxi University, Taiyuan 030006, China

Received 25 August 2013; Accepted 25 November 2013

Academic Editor: P. Veeramani

Copyright © 2013 Xiaofei Qi and Jia Ji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Brooke, P. Busch, and D. B. Pearson, “Commutativity up to a factor of bounded operators in complex Hilbert space,” The Royal Society of London A, vol. 458, no. 2017, pp. 109–118, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Kassel, Quantum Groups, vol. 155, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Qi and J. Hou, “Additive Lie (ξ-Lie) derivations and generalized Lie (ξ-Lie) derivations on nest algebras,” Linear Algebra and its Applications, vol. 431, no. 5–7, pp. 843–854, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Y. Huang and J. H. Zhang, “ξ-Lie derivable maps on triangular algebras by Jordan zero products,” Acta Mathematica Sinica, vol. 55, no. 5, pp. 953–960, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Yang and J. Zhu, “Characterizations of additive (generalized) ξ-Lie (α,β) derivations on triangular algebras,” Linear and Multilinear Algebra, vol. 61, no. 6, pp. 811–830, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Brešar, “Characterizing homomorphisms, derivations and multipliers in rings with idempotents,” Proceedings of the Royal Society of Edinburgh A, vol. 137, no. 1, pp. 9–21, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Hou and X. Qi, “Additive maps derivable at some points on J-subspace lattice algebras,” Linear Algebra and its Applications, vol. 429, no. 8-9, pp. 1851–1863, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T.-K. Lee, “Generalized skew derivations characterized by acting on zero products,” Pacific Journal of Mathematics, vol. 216, no. 2, pp. 293–301, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Pan, “Derivable maps and derivational points,” Linear Algebra and its Applications, vol. 436, no. 11, pp. 4251–4260, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Qi and J. Hou, “Linear maps Lie derivable at zero on J-subspace lattice algebras,” Studia Mathematica, vol. 197, no. 2, pp. 157–169, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Qi, J. Cui, and J. Hou, “Characterizing additive ξ-Lie derivations of prime algebras by ξ-Lie zero products,” Linear Algebra and its Applications, vol. 434, no. 3, pp. 669–682, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. F. Qi, J. Ji, and J. Hou, “Characterization of additive maps ξ-Lie derivable at zero on von Neumann Algebras,” submitted. In press. View at Google Scholar
  13. F. Lu and W. Jing, “Characterizations of Lie derivations of B(X),” Linear Algebra and its Applications, vol. 432, no. 1, pp. 89–99, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Ji and W. Qi, “Characterizations of Lie derivations of triangular algebras,” Linear Algebra and its Applications, vol. 435, no. 5, pp. 1137–1146, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Qi and J. Hou, “Characterization of Lie derivations on prime rings,” Communications in Algebra, vol. 39, no. 10, pp. 3824–3835, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Qi and J. Hou, “Characterization of Lie derivations on von Neumann algebras,” Linear Algebra and its Applications, vol. 438, no. 1, pp. 533–548, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. R. Miers, “Lie homomorphisms of operator algebras,” Pacific Journal of Mathematics, vol. 38, pp. 717–735, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Brešar, “Jordan derivations on semiprime rings,” Proceedings of the American Mathematical Society, vol. 104, no. 4, pp. 1003–1006, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet